Volume 22,Issue 1,2002 Table of Contents

   
Other Issues:  
  

目录

Structural Theorem for Completely Simple Г-Semigroups and Г-Semigroups with a Completely Simple Г-Kernel
  YANG Guo-wei
  2002,22(1):1-6 [Abstract(974)]  [View PDF]
  
On the Dimension for Multivariate Weak Spline Function Spaces
  XU Zhi-qiang and WANG Ren-hong
  2002,22(1):7-12 [Abstract(2307)]  [View PDF]
  
Uniform Convergence of Higher Order Fejér Interpolation Polynomials in a Complex Domain
  TU Tian-liang and YANG Qiao
  2002,22(1):13-24 [Abstract(962)]  [View PDF]
  
The Second Separation Theorem in Locally β-Convex Spaces and the Boundedness Theorem in Its Conjugate Cones
  WANG Jian-yong and MA Yu-mei
  2002,22(1):25-34 [Abstract(1261)]  [View PDF]
  
Equilibrium Small Circuit Double Covers of Near-Triangulations
  LIU Tong-yin and LIU Yan-pei
  2002,22(1):35-41 [Abstract(1351)]  [View PDF]
  
Enumeration of Eulerian Maps on the Torus
  REN Han and LIU Yan-pei
  2002,22(1):42-48 [Abstract(1278)]  [View PDF]
  
Central Circuit Coverings of Octahedrites and Medial Polyhedra
  Michel Deza,Tayuan Huang and Ko- Wei Lih
  2002,22(1):49-65 [Abstract(1626)]  [View PDF]
  
Note on the Paper “A Note on the SVD of Matrices”
  HUANG Li-ping
  2002,22(1):66 [Abstract(887)]  [View PDF]
  
A Property of Ramsey Number
  CAO Zi-ning and ZHU Wu-jia
  2002,22(1):67-70 [Abstract(1188)]  [View PDF]
  
On the Ascending Subgraph Decomposition of Kn-H2n+i(i=1,2)
  XU Mei-fang and MA Ke-jie
  2002,22(1):71-75 [Abstract(1080)]  [View PDF]
  
The Lp Convergence of B- Valued L′ Limit Martingale Transform
  LIANG Xiao-li and CAI Ruo-song
  2002,22(1):76-78 [Abstract(1056)]  [View PDF]
  
Several Determinant Inequalities of Positive Definite Hermittian Matrices
  HE Gan-tong
  2002,22(1):79-82 [Abstract(1167)]  [View PDF]
  
Positive Harmonic Functions on a Class of Complete Riemannian Manifolds
  ZHANG Xi
  2002,22(1):83-88 [Abstract(1021)]  [View PDF]
  
A Note on B?cklund Transformations of Timelike Weingarten Surfaces in R2,1
  MA Hui
  2002,22(1):89-95 [Abstract(1071)]  [View PDF]
  
On Submanifolds of Minkowski Space
  NIE Zhi
  2002,22(1):96-102 [Abstract(1038)]  [View PDF]
  
Connectedness of Super Efficient Solution Set of Cone Quasiconvex Vector Optimization in Normed Linear Space
  LING-chen
  2002,22(1):103-106 [Abstract(1251)]  [View PDF]
  
Some Approximation Problems of Isometric Operators in Fréchet Spaces
  XIANG Shu-huang and TAN Li-yun
  2002,22(1):107-112 [Abstract(1051)]  [View PDF]
  
The Orthonormality of Two-Variate Scaling Functions
  ZHOU Xian-bo and CHEN Wen-sheng
  2002,22(1):113-117 [Abstract(1098)]  [View PDF]
  
Some p-Valence Conditions for Analytic Functions
  YANG Ding-gong
  2002,22(1):118-122 [Abstract(1177)]  [View PDF]
  
Estimate of Rate of Convergence of Durrmeyer Polynomials Defined on Simplex for Continuous Function
  CAO Fei-long and XIONG Jing-yi
  2002,22(1):123-128 [Abstract(1147)]  [View PDF]
  
The Multiple Positive Solutions of a Class of Differential Equations
  WANG Ya-qi
  2002,22(1):129-137 [Abstract(1003)]  [View PDF]
  
Some Estimates of the Singular Values of Products of Quaternion Rectangular Matrices
  XIE Qing-ming
  2002,22(1):138-140 [Abstract(920)]  [View PDF]
  
Asymptotic Stability and Harmonic Oscillation for Singular Nonlinear Systems
  LIANG Jia-rong
  2002,22(1):141-146 [Abstract(954)]  [View PDF]
  
Positive Solutions for Nonlinear Sturm-Liouville Problems in Banach Spaces
  LOU Ben-dong and LOU Ben-qing
  2002,22(1):147-150 [Abstract(989)]  [View PDF]
  
Some Partial Differential Inequalities for Holomorphic Mapppings on Bounded Balanced Domains in C~n
  LIU Hao and LI Xiao-shen
  2002,22(1):151-156 [Abstract(1161)]  [View PDF]
  
A Remark on Chebyshev Centers
  ZHAO Xiu-heng and WANG Bao-ping
  2002,22(1):157-158 [Abstract(1049)]  [View PDF]